# SDR SWAA2014072530349

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 59,840 hours, 47,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  DIVERTED FOR FIRE INDICATION IN FWD CARGO BIN.  FWD CARGO BIN INSPECTION SHOWED NO EVIDENCE OF FIRE OR HEAT DAMAGE.  R & R RT CARGO HALON BOTTLE IAW MM.
